# SDR DALA2016071105201

- Difficulty date: July 10, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN FORWARD, AFT DOUBLER ON LOWER EDGE AT FORWARD CARGO COMPARTMENT DOOR.  FORWARD, AFT DOUBLER LOWER EDGE AT FORWARD CARGO COMPARTMENT DOOR C1 WERE REPLACED IAW ER/A 486624-14MA, REV ORIG AND SRM 51-30-2.
